# SDR AALA20120413018

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 35,743 hours, 14,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DENTS FOUND AT AFT CARGO DOOR ABOVE FORWARD AND AFT OF DOOR HANDLE.  REMOVED AND REPLACED AFT CARGO DOOR SKIN PER ESO 60651.
